# SDR FDEA201007012311

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- Engine: Ge CF680A3
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781967200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM FWD FACE HAS 0.188 INCH CRACK , ON FR 38 , 67 INCHES FROM   CTR LINE, LT SIDE. TRIMMED OUT DAMAGE AREA IAW SRM 53-10-15, FIG 201, NDT CHECK IAW NTM 51-10-08.  FOUND CRACK EXTENDS TO 1.0 INCH. CUT OUT CRACK DAMAGE AREA IAW SRM 53-10-15, FIG 203 , NDT CHECK VERIFIED NO CRACK AFTER CUT OUT.  REPAIRED CROSSBEAM IAW SRM 53-10-15, FIG 203, PAGE 249/250.
